# SDR F3LA2022012600091

- Difficulty date: January 10, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 20,137 hours, 8,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420200
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,137 hours, 8,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R #11918.0288 AFT FUSELAGE L/H SIDE AT FR 70 SHEAR WEB CORRODED AT END NEXT TO RIVET ATTACHMENT.
CORRECTIVE ACTION: CORRODED SHERE WEB REMOVED AND REPLACED AND PAINTED, VOR CABLES DISPLACED AND REINSTALLED, OPS CHECK GOOD IAW A320 SRM 51-42-11, 51-44-11 AND 51-75-12-911-001. ALSO IAW A320 ESPM 20-33-22-02 AND A320 AMM 34-55-00-740-001-A.
